# SDR DXTA2013052005395

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 5,061 hours, 3,336 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DROPPING THE LANDING GEAR, THE HYD VOLUME LOW CAS MESSAGE ILLUMINATED AND THE HYD VOLUME DROPPED TO ZERO.  THE LANDING GEAR INDICATED THREE GREEN, CONDUCTED THE HYD VOLUME LOW CHECKLIST, AND LANDED WITHOUT INCIDENT.
